Illinois Journal of Mathematics

Imbedding in low dimensions

L. Neuwirth

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 10, Issue 3 (1966), 470-478.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256054999

Digital Object Identifier
doi:10.1215/ijm/1256054999

Mathematical Reviews number (MathSciNet)
MR0195098

Zentralblatt MATH identifier
0146.45503

Subjects
Primary: 55.70

Citation

Neuwirth, L. Imbedding in low dimensions. Illinois J. Math. 10 (1966), no. 3, 470--478. doi:10.1215/ijm/1256054999. https://projecteuclid.org/euclid.ijm/1256054999


Export citation